MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/mjt.0b013e3181cea0b3

Медицинская библиотека · American journal of therapeutics · 2011

Docetaxel-induced thrombotic thrombocytopenic purpura/hemolytic uremic syndrome-related complex in a patient with metastatic prostate cancer?

Shrestha Anuj, Khosla Pam, Wei Yunfei

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 63-year-old African American man was diagnosed with prostate cancer by biopsy for elevated prostrate-specific antigen. He was initially treated with radiation and then with intermittent androgen ablation because of biochemical relapse. He continued to have rising prostrate-specific antigen and he was thought to have hormone-resistant prostate cancer. So he received chemotherapy with docetaxel. He returned to the hospital within 3 days of the first cycle of treatment with fever, altered mental status, acute renal failure, anemia, and thrombocytopenia. He was started on empiric antibiotics but his cultures from most sites were negative. His platelets dropped from 119,000 to a nadir of 10,000 during hospital stay. Patient had microangiopathic hemolytic anemia suggested by elevated lactate dehydrogenase, decreased haptoglobin, increased indirect bilirubin, and schistocytes in peripheral smear. His coagulation profile was normal. A presumptive diagnosis of chemotherapy-related thrombotic thrombocytopenic purpura (TTP)-hemolytic uremic syndrome was made and patient was started on fresh frozen plasma infusion and hemodialysis for renal failure and steroids. Patient improved symptomatically, platelet count was stable, and lactate dehydrogenase was in a declining trend after 5 days of fresh frozen plasma infusion. The ADAMS TS-13 activity was 37% suggestive of chemotherapy-related TTP. Patient also had sickle cell beta thalassemia disease and glucose 6 phosphate dehydrogenase deficiency. Docetaxel, like some other vascular endothelial growth factor inhibiting chemotherapeutic drugs may cause TTP-hemolytic uremic syndrome.

Для цитирования: Shrestha Anuj, Khosla Pam, Wei Yunfei. Docetaxel-induced thrombotic thrombocytopenic purpura/hemolytic uremic syndrome-related complex in a patient with metastatic prostate cancer?. American journal of therapeutics. 2011. DOI: 10.1097/mjt.0b013e3181cea0b3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.